# SDR CAL950226

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58414
- Make and model: Boeing 727243
- Aircraft serial: 22166
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Hinge
- Part number: 6521636185
- Condition: Broken
- Location: Lt Mlg
- Part time: 16,102 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - FLT 0614 - SMOKE WAS SEEN COMING FROM LT MLG UPON LANDING AT IAH.  AIRCRAFT WAS STOPPED ON THE TAXIWAY.  MAINTENANCE FOUND LT MLG FLYING DOOR HINGE BROKEN AND DOOR WAS LAYING ON THE TIRE WHICH CAUSED THE SMOKE.  THE DOOR WAS FOUND DAMAGED DUE TO THE IMPACT WITH THE TIRE.  THE DOOR WAS REPAIRED IAW SRM 51-00, AND SRM 52-80-2, FIGURE 2.  (X)
